# SDR HEEA086741

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105CB*
- Aircraft serial: S678
- Aircraft time: 8,423 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: FT17521E
- Part serial: 73597
- Condition: Leaking
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CELL LEAKING. TO BE SENT TO VENDOR.
